Über die Orientierung der Kleinschen Geometrien

M. Kucharzewski

Annales Polonici Mathematici (1975)

  • Volume: 29, Issue: 4, page 363-371
  • ISSN: 0066-2216

How to cite


M. Kucharzewski. "Über die Orientierung der Kleinschen Geometrien." Annales Polonici Mathematici 29.4 (1975): 363-371. <http://eudml.org/doc/264579>.

author = {M. Kucharzewski},
journal = {Annales Polonici Mathematici},
language = {ger},
number = {4},
pages = {363-371},
title = {Über die Orientierung der Kleinschen Geometrien},
url = {http://eudml.org/doc/264579},
volume = {29},
year = {1975},

AU - M. Kucharzewski
TI - Über die Orientierung der Kleinschen Geometrien
JO - Annales Polonici Mathematici
PY - 1975
VL - 29
IS - 4
SP - 363
EP - 371
LA - ger
UR - http://eudml.org/doc/264579
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.